Metformin and time of day

rickbond1973
By rickbond1973 Latest Reply 2012-02-06 13:50:51 -0600
Started 2012-02-06 12:48:28 -0600

So…been a little while since I last visited. I haven't been doing so well (once again) testing and popping my pills. I just tested, and…well I'll just say it wasn't so hot. I didn't take my Metformin this morning either. Is it bad to take it in the middle of the day now that I tested and don't like my number? I wouldn't even contemplate it had I taken it this morning, but I didn't and it looks like I could use it. Thoughts?


3 replies

Young1s
Young1s 2012-02-06 13:23:03 -0600 Report

Welcome back Rick. It has been a while. To answer your question, this happened to me before when I was taking two 2 doses of Met a day. My doctor told me that if I take them at least 8 hours apart, it will be okay to do so. But just don't make a habit of taking it whenever because your body needs to be regulated in order for it to remain effective, just like birth control pills.;)

rickbond1973
rickbond1973 2012-02-06 13:36:58 -0600 Report

I'll run with that…since I won't be taking it again (provided I remember) until late tonight. :-) Sorry…not overly familiar with birth control pills though. ;-) Thank you for your input. Guess I'll test again first and see if it's still as high as it was.

Young1s
Young1s 2012-02-06 13:50:51 -0600 Report

LOL! I'm sure your not…that's just how she explained it to me. You haven't said how high you are but I suggest drinking plenty of water and staying away from the foods/snacks that you know will cause you to spike even more.